# SDR AALA202407311758

- Difficulty date: July 29, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 33,109 hours, 4,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT IN FA SEAT IN AFT GALLEY WILL NOT TEST. REMOVED AND REPLACED BATTERY. FLASHLIGHT TESTS NORMAL IAW AMM 25-64-00.
